# SDR UPS99231013

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORROSION ON BKLD BS 950 LWR CHORD LBL 6 TO RBL 6 IN AFT CAR GO BAY     LWR CHORD ANGLE REMOVED IAW SRM 51-30-02 LWR CHORD ANGLE REPLACED IAW DRAWING # 66-12639-0 ***CPCP***
